# SDR SWAA2021092121324

- Difficulty date: August 28, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737*
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE HAS #3 RIB CRACKED. ; / [01] REMOVED #3 RIB ASSEMBLY FROM R/H HORIZONTAL STAB LEADING EDGE AS PER B737-700 SRM 51-40-02-0G-0.; [02] VERIFIED #3 RIB REMOVAL.; [03] REMOVED WED #3 RIB AT R/H H/STAB L/E.IAW B733 SRM 51-40-02-0G-0.; [04] VERIFIED #3 WEB REMOVAL FROM RIB.; [05] LOCATED AND DRILLED WEB AND #3RIB L/E R/H H/STAB IAW B7373 SRM 51-40-05-0G-0; [06] VERIFIED STEP 5. OK TO INSTALL RIB ASSY.; [07] INSTALLED WED AND #3 RIB ASSEMBLY AT R/H H STAB L/E IAW B737 SRM 51-40-02-0G-0.; [08] SUMMARY :REMOVED #3RIB ASSEMBLY FRONT R/H HORIZONTAL STAB L/EIWA B737 SRM 51-40-02--0G-0.REMOEVD WED FRONT #3 RIB IAW SRM51-40-02-0G-0.LOCATED AND DRILLED WEB AND#3RIB ASSEMBLY IAW SRM 51-40-05-0G-0.INSTALLED WED AND #3 RIB ASSEMBLY IAW B737 SRM51-40-02-0G-0.; [09] VERIFIED STEPS 7 AND 8. RII; [10] CORRECTED MESUREMENTS
